# SDR VTZA98239

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: ATG135020
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6210 - BDL-IAD - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO GEAR WOULD NOT RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED AOG SWITCH ON LEFT MAIN LANDING GEAR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
